# SDR 05FDEA03157

- Difficulty date: September 29, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 47,567 hours, 28,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BS 1183 BULKHEAD VERTICAL BEAM AT LBL 20 HAS FASTENERS INSTALLED WITH SHORT PITCH, (SIDE BY SIDE).  COMPLIED WITH FED EX EA E7-5310-91297-FUSELAGE, BS 1183 AFT PRESSURE BULKHEAD SHORT ON CENTER FASTENER SPACING REPAIR.  MAJOR REPAIR.
